Title of article :
Positive solutions of periodic boundary value problems for nonlinear first-order impulsive differential equations Original Research Article
Author/Authors :
Yuji Liu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
17
From page :
2106
To page :
2122
Abstract :
Motivated by Liu [Y. Liu, Further results on periodic boundary value problems for nonlinear first order impulsive functional differential equations, J. Math. Anal. Appl. 327 (2007) 435–452], Li et al. [X. Li, X. Lin, D. Jiang, X. Zhang, Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effects, Nonlinear Anal. 62 (2005) 683–701] and Liu and Ge [Y. Liu, W. Ge, Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients, Nonlinear Anal. 57 (2004) 363–399], this paper is concerned with the periodic boundary value problem (PBVP for short) for the nonlinear impulsive differential equation View the MathML source{x′(t)+a(t)x(t)=f(t,x(t)),a.e.t∈[0,T]∖{t1,…,tp},Δx(tk)=x(tk+)−x(tk)=Ik(x(tk)),k=1,…,p,x(T)=x(0). Turn MathJax on We obtain new sufficient conditions for the existence of at least one, two or three positive solutions of the above PBVP, respectively. Examples are presented to illustrate the main results.
Keywords :
Periodic boundary value problem , positive solution , Impulsive differential equation , Fixed-point theorem , Growth condition
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2009
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
860905
Link To Document :
بازگشت